# SDR 9614396612

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 1251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND A CRACK AND CORROSION ON THE CANTED PRESSURE BULKHEAD DOUBLER AT BS 1251, LBL 84.  REPAIRED DOUBLER (P/N 65B07992-105) PER EA 66-101891.
